# SDR DALA1050920912

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 61,109 hours, 47,900 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360661
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV TOOLING MARKS WAS FOUND ON FUSELAGE SKIN INTERNAL DOUBLER BETWEEN STA Y=638 TO 642,Y=658 TO 662,Y=668 TO 673 AND Y=681 TO 688 AND LONGERON PROLONGATION 27 TO 28RT BELOW MID CARGO COMPARTMENT DOORJAMB LOWER BEAM DOUBLER WAS REPAIRED IAW ERA 487149-14, REV ORIG.
